Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

July 21, 2014Monroe County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 21, 2014, 5:13 PM EDT for Monroe County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2014, 5:13 PM EDT (21:13 UTC)
Expired
Jul 21, 2014, 6:00 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA

County Monroe County, GA

The radar

The Robins AFB radar (KJGX), 63 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 745 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
745 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
536 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

592 
WWUS82 KFFC 212113
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT MON JUL 21 2014

GAZ059-071-072-212200-
513 PM EDT MON JUL 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MONROE...JONES AND
JASPER COUNTIES UNTIL 600 PM EDT...

AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BERNER TO 5 MILES EAST OF JARRELL
PLANTATION...MOVING NORTH AT 5 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
MONROE...JONES AND JASPER COUNTIES...INCLUDING AREAS AROUND JARRELL
PLANTATION...JULIETTE AND BERNER. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.

&&

LAT...LON 3318 8385 3314 8361 3303 8363 3308 8389
TIME...MOT...LOC 2114Z 186DEG 3KT 3311 8387 3309 8377
          3308 8364

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 3:46 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jul 21, 3:46 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT MON JUL 21 2014

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
AN UPPER LOW PRESSURE SYSTEM CURRENTLY SPINNING OVER ALABAMA IS
PROGGD BY MODELS TO SLOWLY RETROGRADE WSW OVER SOUTH LA/MS/AL BY
EARLY TUESDAY... WHERE IT CONTINUES TO SPIN THROUGH TUESDAY NIGHT.
AS A RESULT... THE STATE REMAINS ON THE MOIST AND ACTIVE EAST SIDE
WHERE MODELS AGREE ON A SERIES OF WEAK VORT LOBES TRAVERSING AROUND
THE LOW THROUGH THE FORECAST PERIOD. WITH LITTLE CHANGE IN
AIRMASS... WILL LEAN TOWARD PERSISTENCE AND EXPECT SCATTERED TO
NUMEROUS AFTERNOON AND EVENING CONVECTION...WITH SCATTERED TO
ISOLATED CONVECTION OVERNIGHT. THE MAIN THUNDERSTORM THREAT WILL
LIKELY REMAIN SOUTH OF THE I-20 CORRIDOR WEST OF ATLANTA... AND
SOUTH OF THE I-85 CORRIDOR EAST OF ATLANTA THROUGH THIS EVENING...
AND AGAIN ON TUESDAY. EXPECT SPOTTY SHOWERS AND PATCHES OF LIGHT
RAIN/DRIZZLE EACH NIGHT.

SPC IS SHOWING ONLY A GENERAL THUNDER OUTLOOK FOR THE AREA THROUGH
TUESDAY NIGHT... AND THIS LOOKS REASONABLE WITH VERY LITTLE WIND
SHEAR OR FORCING. THEREFORE... NO SEVERE STORMS ARE EXPECTED. THE
GREATER CONCERN CONTINUES TO BE LOCALLY HEAVY RAIN AS TRAINING
SHOWERS/THUNDERSTORMS OVER AN ALREADY WET GROUND COULD QUICKLY
PRODUCE VERY HEAVY RAIN AND LOCALIZED FLOODING. ALTHOUGH ISOLATED
THUNDERSTORMS ARE POSSIBLE OVERNIGHT... THE GREATER THUNDERSTORM
THREAT SHOULD DIMINISH BY 11 PM EACH EVENING.

AS FOR TEMPS...THE PERSISTENT MOIST TROPICAL AIRMASS WITH AMPLE
CLOUDS AND INCREASED RAIN POTENTIAL WILL WARRANT LEANING TOWARD
PERSISTENCE FOR LOWS TONIGHT AND HIGHS AGAIN ON TUESDAY. MAY SEE
SOME SLIGHTLY COOLER LOWS TUESDAY NIGHT AS HIGH PRESSURE TRIES TO
BUILD IN FROM THE EAST AS THE LOW PRESSURE SYSTEM SPINS OVER LOWER
LA.

39

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
NO CHANGES MADE TO THE EXTENDED FORECAST. GENERALLY ABOVE NORMAL
RAIN CHANCES CONTINUE INTO THE EXTENDED PERIOD AS ACTIVE WEATHER
PATTERN CONTINUES. MODELS STILL KEEP HIGH PRESSURE RIDGE AT
BAY...CENTERED OVER THE SOUTH CENTRAL U.S. BY LATE TUESDAY. MODEL
CONSENSUS HAS UPPER LEVEL LOW CENTERED OVER THE NORTHERN GULF OF
MEXICO STATES AT THIS TIME...KEEPING AMPLE MOISTURE ACROSS GEORGIA
AND THE CAROLINAS. LITTLE CHANGE IS EXPECTED IN THE MOISTURE
POSITION OVER THE STATE TUESDAY NIGHT INTO THURSDAY MORNING...WITH
GOOD CHANCE POPS OR HIGHER EACH AFTERNOON. THURSDAY ANOTHER FRONT
PUSHES INTO THE REGION...TRIGGERING ADDITIONAL RAINFALL. NORTHWEST
FLOW PREVAILS INTO THE WEEKEND WITH MODELS SUGGESTING THE ACTIVE
PATTERN WILL USHER SEVERAL DISTURBANCES ACROSS THE AREA. THERE IS
SOME DISAGREEMENT BETWEEN THE GFS AND ECMWF ON TIMING...ESPECIALLY
INTO EARLY NEXT WEEK...AND HAVE GENERALLY KEPT POPS LOW IN THE
OVERNIGHT PERIODS...AND INTO THE GOOD CHANCE CATEGORY EACH DAY.

HAVE CONTINUED TO HIGHLIGHT THE AFTERNOON PERIODS WITH THE BEST
POTENTIAL FOR SHOWERS AND THUNDERSTORMS WITH THE DIURNAL
ENHANCEMENT OF THE CONVECTION. ADVERTISED INSTABILITIES STILL LOOK
TO SUPPORT STRONG TO POTENTIALLY BRIEF SEVERE STORMS EACH
AFTERNOON...BUT ON THE WHOLE STILL EXPECT THE MAJORITY TO BE SUB-
SEVERE WITH THE MAIN CONCERN BEING HEAVY RAINFALL. PWS CONTINUE TO
BE HIGH /WELL ABOVE NORMAL FOR THIS TIME OF YEAR/ AND LOCALIZED
HEAVY RAINFALL AMOUNTS CAN BE EXPECTED...PARTICULARLY OVER AREAS
WHERE STORMS HAVE LITTLE MOVEMENT...OR WHERE STORMS MAY TRAIN OVER
THE SAME LOCATION. THINKING IS STILL THAT THE FLASH FLOOD RISK IS
ISOLATED/LOCALIZED...AND HAVE NOT ISSUED ANY KIND OF WATCH AT THIS
TIME.

GENERALLY NORMAL TO SLIGHTLY BELOW NORMAL HIGH TEMPERATURES CONTINUE
TO LOOK APPROPRIATE FOR THE WEEK GIVEN THE EXTENDED PERIODS OF
AMPLE CLOUD COVER AND CONVECTION WHICH WILL LIMIT INSOLATION.

31/01

&&

.AVIATION...
18Z UPDATE...
UPPER LOW MEANDERING OVER NORTH AL/MS WILL HOLD TAF SITES DEEP IN A
WARM/MOIST/UNSTABLE AIRMASS. WITH LITTLE CHANGE EXPECTED... WILL
LEAN CLOSE TO PERSISTENCE THRU THE TAF PERIOD. CURRENT VFR CIGS WILL
PREVAIL EACH AFTERNOON WITH TEMPO -TSRA AND MVFR CIGS EXPECTED THIS
AFTERNOON AND AGAIN TUE AFTERNOON. LIFR/IFR CIGS WILL RETURN TONIGHT
WITH PATCHY 2-4SM -DZ/BR PROBABLE. WINDS WILL DANCE BETWEEN SSW AND
SSE THIS AFTN...THEN BACK MORE EAST TONIGHT AND REMAIN MAINLY SSE ON
TUE. SPEEDS OF 7KTS OR LESS ARE EXPECTED.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE IN ALL ELEMENTS.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  84  70  91 /  50  60  50  30
ATLANTA         72  84  70  88 /  50  50  40  30
BLAIRSVILLE     68  80  64  83 /  50  60  50  40
CARTERSVILLE    71  85  69  89 /  50  50  50  30
COLUMBUS        72  87  72  92 /  50  50  40  30
GAINESVILLE     70  82  69  87 /  50  60  50  40
MACON           72  86  70  91 /  50  50  40  30
ROME            71  87  70  90 /  50  50  50  40
PEACHTREE CITY  71  84  69  89 /  50  50  40  30
VIDALIA         73  87  73  93 /  50  60  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....01
AVIATION...39
Hazardous weather outlook, Jul 21, 10:56 AM EDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1056 AM EDT MON JUL 21 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221500-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1056 AM EDT MON JUL 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND
TONIGHT.

DISCUSSION...

WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO
CONTINUE TODAY AS A STRONG STORM SYSTEM REMAINS ACROSS THE AREA.
THE MAIN CONCERN IS LOCALLY HEAVY RAINFALL...AND AREAS THAT HAVE
SLOW MOVING STORMS...OR WHERE STORMS TRAIN OVER THE SAME
LOCATION...FLASH FLOODING MAY BE A CONCERN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A WET WEEK IS EXPECTED...WITH GENERALLY SCATTERED TO WIDESPREAD
SHOWERS AND THUNDERSTORMS THROUGH SATURDAY. ISOLATED STRONG TO
BRIEFLY SEVERE STORMS CANNOT BE RULED OUT...PARTICULARLY THROUGH
THURSDAY...BUT THE MAIN THREAT WILL CONTINUE TO BE LOCALLY HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 21, 4:08 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 PM EDT MON JUL 21 2014

GAZ014-212045-
408 PM EDT MON JUL 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN DAWSON COUNTY UNTIL
445 PM EDT...

AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DOUGHERTY THE THUNDERSTORM WAS NEARLY
STATIONARY.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
DAWSON COUNTY...INCLUDING AREAS AROUND LUMPKIN AND DOUGHERTY.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3440 8415 3440 8400 3433 8401 3434 8416
TIME...MOT...LOC 2009Z 197DEG 2KT 3436 8409
Special weather statement, Jul 21, 4:12 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT MON JUL 21 2014

GAZ097-109>111-212100-
412 PM EDT MON JUL 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND LIGHTNING IN
WHEELER...TELFAIR...LAURENS AND DODGE COUNTIES UNTIL 500 PM EDT...

AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ACHORD...MOVING NORTH AT 10 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WHEELER...TELFAIR...LAURENS AND DODGE COUNTIES...INCLUDING AREAS
AROUND HELENA...ACHORD...CHAUNCEY...LITTLE OCMULGEE STATE PARK AND
JAY BIRD SPRINGS. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG
THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3227 8304 3221 8281 3204 8292 3210 8308
TIME...MOT...LOC 2012Z 198DEG 8KT 3211 8298
Special weather statement, Jul 21, 4:43 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT MON JUL 21 2014

GAZ074-212130-
443 PM EDT MON JUL 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND LIGHTNING IN
WASHINGTON COUNTY UNTIL 530 PM EDT...

AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANDERSVILLE...MOVING NORTHWEST AT 5 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WASHINGTON COUNTY...INCLUDING AREAS AROUND TENNILLE...DAVISBORO...
DOWNS...SANDERSVILLE...WARTHEN AND DEEPSTEP. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT
TO MINOR FLOODING.

&&

LAT...LON 3303 8300 3321 8278 3299 8257 3285 8278
TIME...MOT...LOC 2043Z 140DEG 3KT 3297 8275
Special weather statement, Jul 21, 4:46 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
446 PM EDT MON JUL 21 2014

GAZ019-030-212130-
446 PM EDT MON JUL 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN POLK AND FLOYD
COUNTIES UNTIL 530 PM EDT...

AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SHANNON TO CEDARTOWN THE LINE OF
THUNDERSTORMS WERE NEARLY STATIONARY.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
POLK AND FLOYD COUNTIES...INCLUDING AREAS AROUND ETNA...CAVE
SPRING...ROME...ARMUCHEE...LINDALE...CEDARTOWN...SHANNON AND PINSON.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3420 8531 3441 8520 3436 8502 3420 8509
      3391 8532 3399 8542 3404 8542
TIME...MOT...LOC 2046Z 266DEG 1KT 3433 8512 3420 8517
          3401 8533
Special weather statement, Jul 21, 4:57 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EDT MON JUL 21 2014

GAZ041-212130-
457 PM EDT MON JUL 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN HARALSON COUNTY
UNTIL 530 PM EDT...

AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TALLAPOOSA...THAT WAS NEARLY STATIONARY.
MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
HARALSON COUNTY...INCLUDING AREAS AROUND TALLAPOOSA. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3381 8536 3379 8524 3367 8532 3368 8535
      3370 8536 3374 8536
TIME...MOT...LOC 2057Z 296DEG 4KT 3373 8532
Special weather statement, Jul 21, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT MON JUL 21 2014

GAZ059-071-072-212200-
513 PM EDT MON JUL 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MONROE...JONES AND
JASPER COUNTIES UNTIL 600 PM EDT...

AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BERNER TO 5 MILES EAST OF JARRELL
PLANTATION...MOVING NORTH AT 5 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
MONROE...JONES AND JASPER COUNTIES...INCLUDING AREAS AROUND JARRELL
PLANTATION...JULIETTE AND BERNER. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.

&&

LAT...LON 3318 8385 3314 8361 3303 8363 3308 8389
TIME...MOT...LOC 2114Z 186DEG 3KT 3311 8387 3309 8377
          3308 8364

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 9:06 PM EDTSpecial Weather StatementFFCHeard, Meriwether, Troup54 min
Jul 20, 9:20 PM EDTFlash Flood WarningFFCCoweta, Heard, Troup6 hr
Jul 21, 8:58 AM EDTSpecial Weather StatementFFCCherokee32 min
Jul 21, 12:51 PM EDTSpecial Weather StatementFFCStewart, Webster54 min
Jul 21, 1:45 PM EDTSpecial Weather StatementFFCChattahoochee45 min
Jul 21, 3:32 PM EDTSpecial Weather StatementFFCTelfair43 min
Jul 21, 3:35 PM EDTSpecial Weather StatementFFCDawson25 min
Jul 21, 3:51 PM EDTSpecial Weather StatementFFCHaralson39 min
Jul 21, 3:58 PM EDTSpecial Weather StatementFFCBibb32 min
Jul 21, 4:01 PM EDTSpecial Weather StatementFFCJasper44 min
Jul 21, 4:08 PM EDTSpecial Weather StatementFFCDawson37 min
Jul 21, 4:12 PM EDTSpecial Weather StatementFFCWheeler48 min
Jul 21, 4:43 PM EDTSpecial Weather StatementFFCWashington47 min
Jul 21, 4:46 PM EDTSpecial Weather StatementFFCFloyd44 min
Jul 21, 4:57 PM EDTSpecial Weather StatementFFCHaralson33 min
Jul 21, 5:27 PM EDTSpecial Weather StatementFFCPolk33 min
Jul 21, 5:30 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington45 min
Jul 21, 5:58 PM EDTSpecial Weather StatementFFCPolk32 min
Jul 21, 6:15 PM EDTSpecial Weather StatementFFCJefferson45 min
Jul 21, 7:00 PM EDTSpecial Weather StatementFFCEmanuel45 min
Jul 21, 7:42 PM EDTSpecial Weather StatementFFCEmanuel, Jefferson48 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.